British Lung Foundation

Acyclovir side effects

I have PF had been taking 400mg Acyclovir twice a day as precaution against infection. It really upset stomach all day and made feel generally unwell. As soon as I stop I felt better and stomach went back to normal. I’ve just started taking it again and with in two days it had the same effect. I try taking it with and without food. Anyone with the same problem and suggestions that may help. Thanks

4 Replies
oldestnewest

Hi, sorry I can't really help but I can suggest you try the search box. If you put the name of the drug in and press enter you will see if there are any other posts on the same subject.

Reply

It is an antiviral drug..check the notice for side effects..Ask the pharmacist or doctor for a med which settles your stomach but doesn’t interfere with absorption.

Take care x

Reply

I find when I take certain antibiotics my stomach gets very upset for the duration of taking them. However if I can I half them and this works wonders. Yes I’m taking the tablets for a longer period but at least they are staying in my system and not down the toilet lol. 🤗🤶🏻

Reply

Hi thanks for all your replies. I think I will look at taking it every other day and see how it goes. I not taking it because I got a infection but as a precaution and the fact I feel better when I don’t take it you got to have Quality of life on going it’s hard enough as it is.

Reply

You may also like...